STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that two ¿powerglide midline extension set became disconnected, when pulled or caught, leaving the catheter open to air.The disconnection occurred where the inflexible proximal end (near the luer lock) is joined to the flexible, longer, distal part, that houses the external clamp.This repot addresses the first device.